# SDR USAA20101208SB200

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Condition: Stripped
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONT - MAINTENANCE FOUND THE FORWARD ENTRY DOOR ESCAPE SLIDE ASSEMBLY FORWARD UPPER BOLT NOT ENGAGING.  ESCAPE SLIDE IS NOT SECURE TO THE DOOR FRAME.  MAINTENANCE REMOVED AND REPLACED THE NUT PLATE IN ASSOCIATION WITH SRM 51-40-02 AND INSTALLED BOLT.
